Korean J. Math. Vol. 32 No. 2 (2024) pp.329-348
DOI: https://doi.org/10.11568/kjm.2024.32.2.329

Some fixed point results on double controlled cone metric spaces

Main Article Content

A. Herminau Jothy
P. S. Srinivasan
Laxmi Rathour
R. Theivaraman
S. Thenmozhi


In this text, we investigate some fixed point results in double-controlled cone metric spaces using several contraction mappings such as the B-contraction, the Hardy-Rogers contraction, and so on. Additionally, we prove the same fixed point results by using rational type contraction mappings, which were discussed by the authors Dass. B. K and Gupta. S. Also, a few examples are included to illustrate the results. Finally, we discuss some applications that support our main results in the field of applied mathematics.

Article Details


[1] Abbas, M., Rhoades, B. E., Fixed and periodic point results in cone metric space, Appl. Math. Lett. 22 (4) (2009), 511–515. https://doi.org/10.1016/j.aml.2008.07.001 Google Scholar

[2] Abdeljawad, T., Mlaiki, N., Aydi, H., Souayah, N. Double controlled metric type spaces and some fixed point results, Mathematics. 6 (2018), 320. https://doi.org/10.3390/math6120320 Google Scholar

[3] Bakhtin, I. A., The contraction mapping principle in almost metric spaces, Funct. Anal., 30 (1989), 26–37. Google Scholar

[4] Banach, S., Surles operations dans les ensembles abstract et leur application aux equation inte-grals, Fund.Math., 3(1922), 133–181. Google Scholar

[5] Bianchini, R. M. T., Su un problema di S. Reich riguardante la teoria dei punti fissi, Bolletino U.M.I., 4 (5) (1972), 103–106. Google Scholar

[6] Brouwer, F., The fixed point theory of multiplicative mappings in topological vector spaces, Math-ematische Annalen., 177 (1968), 283–301. Google Scholar

[7] Chatterjea, S. K., Fixed point theorems , C. R. Acad. Bulg. Sci., 25 (1972), 727–730. Google Scholar

[8] Ciric, L. B., Generalized contractions and fixed point theorems, Publ. Inst. Math. (Bulgr). 12 (26) (1971), 19–26. Google Scholar

[9] Dass, B. K., Gupta, S., An extension of Banach contraction principle through rational expression, Communicated by F.C. Auluck, FNA.,1975. Google Scholar

[10] Hardy, G. E., Rogers, T.D., A generalization of fixed point theorem of Reich, Can. Math. Bull., 16 (1973), 201–206. Google Scholar

[11] Haung, L. G., Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (4) (2007), 1468–1476. https://doi.org/10.1016/j.jmaa.2005.03.087 Google Scholar

[12] Huaping Huang, Stojan Radenovi ́c, Guantie Deng, A sharp generalization on cone b-metric space over Banach algebra, J. Nonlinear Sci. Appl. 10 (2017), 429–435. http://dx.doi.org/10.22436/jnsa.010.02.09 Google Scholar

[13] Jaggi, D. S., Some unique fixed point theorems, Indian Journal of Pure and Applied Mathematics, 8 (1977), 223–230. Google Scholar

[14] Kannan, R., Some results on fixed points, Bull Calcutta Math.Soc, 60 (1968), 71–76. Google Scholar

[15] Kannan, R., Some results on fixed points II, Am.Math.Mon. 76 (1969), 405–408. Google Scholar

[16] Karapinar, E., A new non-unique fixed point theorem, Ann. Funct. Annals. 2 (1) (2011), 51–58. Google Scholar

[17] Khan, M. S., A fixed point theorems for metric spaces, Rendiconti Dell ’istituto di mathematica dell’ Universtia di tresti, 8 (1976), 69–72. Google Scholar

[18] Khuri, S. A., Louhichi, I., A novel Ishikawa-Green’s fixed point scheme for the solution of BVPs, Appl. Math. Lett. 82 (2018), 50–57. https://doi.org/10.1016/j.aml.2018.02.016 Google Scholar

[19] Kumar. K, Rathour. L, Sharma. M. K, Mishra V. N. Fixed point approximation for suzuki generalized nonexpansive mapping using B(δ,μ) condition, Applied Mathematics 13 (2) (2022), 215–227. https://doi.org/10.4236/am.2022.132017 Google Scholar

[20] Marudai, M., Bright V. S., Unique fixed point theorem weakly B-contractive mappings, Far East journal of Mathematical Sciences (FJMS), 98 (7) (2015), 897–914. Google Scholar

[21] Mishra. L. N, Dewangan. V, Mishra. V. N, Karateke. S, Best proximity points of admissible almost generalized weakly contractive mappings with rational expressions on b-metric spaces, J. Math. Computer Sci. 22 (2) (2021), 97—109. https://doi.org/10.22436/jmcs.022.02.01 Google Scholar

[22] Mishra. L. N, Dewangan. V, Mishra. V. N, Amrulloh. H, Coupled best proximity point theorems for mixed g-monotone mappings in partially ordered metric spaces, J. Math. Comput. Sci. 11 (5) (2021), 6168–6192. https://doi.org/10.28919/jmcs/6164 Google Scholar

[23] Mishra. L. N, Mishra. V. N, Gautam. P, Negi. K, Fixed point Theorems for Cyclic-C ́iri ́c-Reich-Rus contraction mapping in Quasi-Partial b-metric spaces, Scientific Publications of the State University of Novi Pazar Ser. A: Appl. Math. Inform. and Mech. 12 (1) (2020), 47–56. http://dx.doi.org/10.5937/SPSUNP2001047M Google Scholar

[24] Mishra L. N, Tiwari. S. K, Mishra. V. N, Fixed point theorems for generalized weakly S-contractive mappings in partial metric spaces, Journal of Applied Analysis and Computation 5 (4) (2015), 600–612. https://doi.org/10.11948/2015047 Google Scholar

[25] Mitrovi ́c, Z. D., Radenovi ́c, S., The Banach and Reich contractions in bv(s)-metric spaces, J. Fixed Point Theory Appl. 19 (2017), 3087–3095. http://dx.doi.org/10.1007/s11784-017-0469-2 Google Scholar

[26] Mlaiki, N., Aydi, H., Souayah, N., Abdeljawad, T., Controlled metric type spaces and related contraction principle, Mathematics 6 (10) (2018), 194. https://doi.org/10.3390/math6100194 Google Scholar

[27] Mlaiki, N., Double controlled metric-like spaces, J. Inequal. Appl. 189 2020. https://doi.org/10.1186/s13660-020-02456-z Google Scholar

[28] Reich, S., Some remarks connecting contraction mappings, Can. Math. Bull. 14 (1971), 121–124. https://doi.org/10.4153/CMB-1971-024-9 Google Scholar

[29] Roshan, J. R., Parvanesh, V., Kadelburg, Z., Hussain, N., New fixed point results in b-rectangular metric spaces, Nonlinear Analalysis: Modelling and control 21 (5) (2016), 614–634. http://dx.doi.org/10.15388/NA.2016.5.4 Google Scholar

[30] Sanatee. A. G, Rathour. L, Mishra. V. N, Dewangan. V Some fixed point theorems in regular modular metric spaces and application to Caratheodory’s type anti-periodic boundary value prob-lem, The Journal of Analysis 31 (2023), 619–632. https://doi.org/10.1007/s41478-022-00469-z Google Scholar

[31] Sanatee. A. G, Ranmanesh. M. Mishra. L. N, Mishra. V. N, Generalized 2−proximal C−contraction mappings in complete ordered 2−metric space and their best proximity points, Scientific Publications of the State University of Novi Pazar Ser. A: Appl. Math. Inform. and Mech, 12 (1) (2020), 1–11. http://dx.doi.org/10.5937/SPSUNP2001001S Google Scholar

[32] Shahi P, Rathour L, Mishra. V. N Expansive Fixed Point Theorems for tri-simulation functions, The Journal of Engineering and Exact Sciences –jCEC 08 (3) (2022), 14303–01e. https://doi.org/10.18540/jcecvl8iss3pp14303-01e Google Scholar

[33] Sharma. N, Mishra. L. N, Mishra. V. N, Almusawa. H, Endpoint approximation of standard three-step multi-valued iteration algorithm for nonexpansive mappings, Applied Mathematics and Information Sciences 15 (1) (2021), 73–81. https://doi.org/10.18576/amis/150109 Google Scholar

[34] Sharma. N, Mishra. L. N, Mishra. V. N, Pandey. S, Solution of Delay Differential equation via N1v iteration algorithm, European J. Pure Appl. Math. 13 (5) (2020), 1110–1130. https://doi.org/10.29020/nybg.ejpam.v13i5.3756 Google Scholar

[35] Sharma. N, Mishra. L. N, Mishra. S. N, Mishra. V. N, Empirical study of new iterative algorithm for generalized nonexpansive operators, Journal of Mathematics and Computer Science 25 (3) (2022), 284–295. https://dx.doi.org/10.22436/jmcs.025.03.07 Google Scholar

[36] Shateri, T. L., Double controlled cone metric spaces and the related fixed point theorems, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 30 (1) (2023), 1–13. https://doi.org/10.48550/arXiv.2208.06812 Google Scholar

[37] Slobodanka Jankovi ́c, Zoran Kadelburg, Stojan Radenovi ́c, On cone metric spaces: A survey, Nonlinear Analysis 74 (2011) 2591–2601. Google Scholar

[38] Stojan Radenovi ́c, Common Fixed Points Under Contractive Condition in Cone Metric Spaces, Computers and Mathematics with applycation 58 (2019),1273–1278. https://doi.org/10.1016/j.camwa.2009.07.035 Google Scholar

[39] Suzana Aleksi ́c, Zoran Kadelburg, Zoran. D. Mitrovi ́c, Stojan Radenovi ́c, A new survey: cone metric spaces, Journal of the international Mathematical Vertiual Institute 9(2019), 93-121. https://api.semanticscholar.org/CorpusID:119572977 Google Scholar

[40] Theivaraman. R, Srinivasan. P. S, Thenmozhi. S, Radenovic. S, Some approximate fixed point results for various contraction type mappings, 13 (9) (2023), 1–20. https://doi.org/10.28919/afpt/8080 Google Scholar

[41] Theivaraman. R, Srinivasan. P. S, Radenovic. S, Choonkil Park, New Approximate Fixed Point Results for Various Cyclic Contraction Operators on E-Metric Space, 27 (3) (2023), 160–179. https://doi.org/10.12941/jksiam.2023.27.160 Google Scholar

[42] Vishnu Narayanan P: B. Deshpande, V.N. Mishra, A. Handa, L.N. Mishra, Coincidence Point Results for Generalized (ψ, θ, φ)-Contraction on Partially Ordered Metric Spaces, Thai J. Math., 19 (1) (2021), 93–112. Google Scholar

[43] Vishnu Narayanan P, Mishra. L. N, Tiwari. S. K, Mishra. V. N, Khan. I. A; Unique Fixed Point Theorems for Generalized Contractive Mappings in Partial Metric Spaces, Journal of Function Spaces, 2015 (2021), Article ID 960827, 1–8. Google Scholar

[44] Zamfirescu, T., Fixed point theorems in metric spaces, Arch. Math. (Basel) 23(1972), 292–298. Google Scholar

[45] Zoran Kadelburg, Stojan Radenovi ́c, Vladimir Rakoˇcevi ́c, A note on the equivalence of some metric and cone metric fixed point results, Applied Mathematics Letters, 24 (2011), 370–374. https://doi.org/10.1016/j.aml.2010.10.030 Google Scholar